Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

Urinating pus, no urine, yellowish and thick, strong smell. Should Amoxicillin be taken?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
my mother in law is bed ridden and she is now urinating pus. just pus no urine at all, the color is XXXXXXX and yellowish with the thick consistency. I need to know what I should do since it is Sunday. Also she has some amoxenicillin should she start taking it until we can get her to her Doctor she also has bactrim also urine has a strong smell
Posted Sat, 28 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Kiran Kumar 26 minutes later

Thanks for your query.

You mother has Urinary Tract Infection. XXXXXXX Pus means, there could a possibility of Infection involving urinary bladder or higher up.

Ideally, she will need a urine culture and Ultrasound abdomen. Since you have mentioned that, being Sunday it might be difficult to access hospital. I would recommend that she can take either of the tablets for the time being. Bactrim is preferable.

Make sure to see your doctor the first thing tomorrow morning.

Thanks and Regards

Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor